Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Turán type inequalities for hypergeometric functions


Author: Árpád Baricz
Journal: Proc. Amer. Math. Soc. 136 (2008), 3223-3229
MSC (2000): Primary 33C05; Secondary 26D07
Published electronically: April 29, 2008
MathSciNet review: 2407087
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note our aim is to establish a Turán type inequality for Gaussian hypergeometric functions. This result completes the earlier result that G. Gasper proved for Jacobi polynomials. Moreover, at the end of this note we present some open problems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 33C05, 26D07

Retrieve articles in all journals with MSC (2000): 33C05, 26D07


Additional Information

Árpád Baricz
Affiliation: Faculty of Economics, Babeş-Bolyai University, RO-400591 Cluj-Napoca, Romania
Email: bariczocsi@yahoo.com

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09353-2
PII: S 0002-9939(08)09353-2
Keywords: Hypergeometric function, Legendre polynomial, Jacobi polynomial, Tur\'an inequality.
Received by editor(s): July 23, 2007
Published electronically: April 29, 2008
Dedicated: Dedicated to the memory of Professor Alexandru Lupaş
Communicated by: Carmen C. Chicone
Article copyright: © Copyright 2008 American Mathematical Society